# SDR COMA0360307

- Difficulty date: June 28, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- Aircraft time: 17,802 hours, 16,376 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Selector Valve
- Part number: 601R751461
- Part serial: 0226
- Condition: Defective
- Location: Nlg
- Part time: 17,802 hours, 16,376 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5803 WHEN LOWERING LANDING GEAR RECEIVED GEAR DISAGREE CAUTION.  REPLACED THE NOSE LANDING GEAR SELECTOR VALVE.
